# SDR 2003UALA00477

- Difficulty date: June 5, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 71,732 hours, 18,596 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 34R AT STA 1337 HAS HEAVY CORROSION ON SIDE.  MAJOR REPAIRED ACCOMPLISHED.  INSTALLED SPLICE REPAIR.
